- Ingredient: Ibuprofen 100mg/5ml
For the relief of pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, arthritis, fever, or minor aches and pain due to the common cold or flu.
Dose given every 6 to 8 hours as needed or, as directed by a doctor
Shake well before using.
- Side effects: Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur.
If any of these effects persist or worsen, tell your doctor or pharmacist promptly.